67
Views
0
CrossRef citations to date
0
Altmetric
Original Articles

Root Systems In Finite Symplectic Vector Spaces

Pages 4446-4470 | Received 09 Mar 2014, Published online: 06 Jul 2015
 

Abstract

We study realizations of root systems in possibly degenerate symplectic vector spaces over finite fields, up to symplectic isomorphisms. The main result of this article is the classification of such realizations for the field 𝔽2. Thereby, each root system requires a specific degree of degeneracy of the symplectic vector space. Our main motivation for this article is that for each such realization of a root system we can construct a Nichols algebra over a nonabelian group.

2010 Mathematics Subject Classification:

ACKNOWLEDGMENTS

We thank Sergei Chmutov for helpful comments.

Notes

We thank the referee for pointing out this significantly easier approach.

Communicated by M. Cohen

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,187.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.